Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2001 / Article

Open Access

Volume 6 |Article ID 974374 |

Wei Xing Zheng, "Adaptive algorithm for noisy autoregressive signals", Mathematical Problems in Engineering, vol. 6, Article ID 974374, 14 pages, 2001.

Adaptive algorithm for noisy autoregressive signals

Received15 Feb 2000


This paper presents a new type of improved least-squares (ILS) algorithm for adaptive parameter estimation of autoregressive (AR) signals from noisy observations. Unlike the previous ILS based methods, the developed algorithm can give consistent parameter estimates in a very direct manner that it does not involve dealing with an augmented noisy AR model. The new algorithm is demonstrated to outperform the previous ILS based methods in terms of its improved numerical efficiency.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.